Archived

This topic is now archived and is closed to further replies.

adl136

Anyone Experience Itching On Accutane?

4 posts in this topic

I'm a week into accutane (claravis), for the past couple of days I am like itching everywhere! Head, legs, arms, face. I haven't noticed any rashes. Just wondering if anyone has experienced this? Is it a normal side effect?

Share this post


Link to post
Share on other sites

....you can find the side effects on the info paper....

right now i am also itchy, but usually just my face...plus it's hella hot here where i'm from.....

just don't scratch........ what i do when i can't take the itch anymore is that i splash ice cold water on my face...it really helps.....


And there will come a time, you'll see, with no more tears.....


Share this post


Link to post
Share on other sites

I'm a week into accutane (claravis), for the past couple of days I am like itching everywhere! Head, legs, arms, face. I haven't noticed any rashes. Just wondering if anyone has experienced this? Is it a normal side effect?

Yep. I had the same exact thing. My arms were the worst. Nothing really helped, but it did stop after a while. I only had that problem the first maybe 2 months. By month 3 I stopped itching. Hang in there! rolleyes.gif


"It's Always Darkest Before The Dawn..."


Share this post


Link to post
Share on other sites

That's funny that you bring this up, I didn't really think it was linked until I read this! Funny, because I don't have much dryness at all. None really on my face yet and the only place I have some is a tiny, tiny bit on my arms (I'm a week in on Claravis 60mg/day right now). I do itch pretty good around where my acne is on my face (it itched when I first got the acne too but had stopped in the last month before I started accutane) and on my arms and upper torso. Its not unbearable or anything. I'm guessing its a sign of the drying out process? Dry skin generally makes me itch in general, though like I said, I'm not all that dry yet... Scalp itches a bit too, but think it might be getting dry. It always does around this time of year and it doesn't help that I have hard water (luckily I'm moving very soon) and am on accutane right now, too... I'm gonna up my moisturizer (got some cerave and cetaphil moisturizing creams in the tubs, not the lotions) and see if that doesn't help a bit in the mean time!!

Share this post


Link to post
Share on other sites